MathSciNet Relay Station
MathSciNet bibliographic data
MR2373362 14N35 (14N15 15A48)
Rietsch, Konstanze Errata to: "Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties'' [J. Amer. Math. Soc. 16 (2003), no. 2, 363–392; MR1949164]. J. Amer. Math. Soc. 21 (2008), no. 2, 611–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement